# SDR SWIA201438912

- Difficulty date: July 18, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 31,684 hours, 26,913 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EDDY CURRENT NDT INSPECTION OF THE BS 621 AFT PRESSURE BULKHEAD, FOUND CRACK INDICATION AT THE FOLLOWING LOCATION: .5" LEFT, FWD-LOOKING-AFT, OF RBL 9.50, 24-.6250" UP FROM WL 73.50 AND 22.5" DOWN FROM WL 120.43. INDICATION RUNS VERTICAL APPROXIMATELY .5" IN LENGTH.  C-CHECK,  REPAIRED BULKHEAD IAW REO.
